Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions

Research output: Contribution to journalArticleResearchpeer-review

Standard

Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions. / Böttcher, Albrecht; Dörfler, Peter.

In: Mathematische Nachrichten, Vol. 283, 2010, p. 40-57.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{a561f7d9ec83433db1259dd3d7dcb627,
title = "Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions",
author = "Albrecht B{\"o}ttcher and Peter D{\"o}rfler",
year = "2010",
doi = "10.1002/mana.200810274",
language = "English",
volume = "283",
pages = "40--57",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH ",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions

AU - Böttcher, Albrecht

AU - Dörfler, Peter

PY - 2010

Y1 - 2010

U2 - 10.1002/mana.200810274

DO - 10.1002/mana.200810274

M3 - Article

VL - 283

SP - 40

EP - 57

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -